# SDR A6WA202404308731

- Difficulty date: April 23, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,227 hours, 44,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CROSSBEAM SUPPORT CRACKED ***** AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED ANGLE P/N 601R35050-109 AT BAGGAGE DOOR ON AFT CARGO SURROUND STRUCTURE IAW CRJ200 SRM  51-42-21 REV 39.
